# SDR QXEA2009080600591

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 20,450 hours, 14,958 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA - GLD UNSAFE CAUTION MSG. NOTE: RWY 34C, ABORTED T/O AT 60 KTS.  CONSTRUCTION EQUIPMENT LOCATED NEAR 34C ON 34R.  RETURNED TO GATE.  PERFORMED OPS TEST OF THE GLD'S OPS TEST GOOD REF CRJ 700 AMM TASK 27-61-00-710-801-A01 PERFORMED CAT III OPERATIONAL TEST OF THE RAD ALT IAW MTC R344401 OPS TEST GOOD.  NO DEFECTS NOTED.  A/C REMAINS CAT III FLIGHT DECK  PLACARD REFLECTS CAT III.  RETURNED TO SERVICE.  COULD NOT DUPLICATE.  NO PARTS REPLACED.
